# SDR ASAA2020071082881

- Difficulty date: July 8, 2020
- Submitted: July 10, 2020
- Operation: Air carrier
- Aircraft: N560AS
- Make and model: Boeing 737890
- Aircraft serial: 35179
- Aircraft time: 51,920 hours, 15,496 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Unknown
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE, CAPTAINS ND DISPLAYED VTK THEN MAP THE PROBLEM RESOLVED ITSELF. ND RETURNED TO NORMAL IN ABOUT 1 MINUTE. GROUNDED - YES. ACCOMP FMC BITE L/H FMC SHOWS LAST FLT FAULT FOR R FMC MSG IN R FMC REF B737-800 FIM 34-61 TASK 801. ACCOMP ADIRS BITE L & R ADIRS NO CURRENT FAULTS & NO FLT FAULTS REF B737-800 FIM 34-21 TASK 801.ACCOMP FMC  L & R SENSOR TEST & FIXED OUT PUTS TEST.
